Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


application of androgel to scrotum
Nov 22, 2002

I am being treated for low testosterone with androgel. My level has risen from 250 to 600. I am feeling much better, less depressed and putting on weight, however my libido still hasn't increased. I've read that normal levels can be as high as 1100. On Sep 30, 2002 you advised someone to apply half a package of androgel to his scrotum. Would this increase the absorption? The literature says not to apply to scrotum, do you know why? I would like to increase my testosterone level a little more, my partner is getting a little impatient about my lack of libido. Any advise will be appreciated. Thank you.

Response from Dr. Henry

There is concern about scrotal skin irritation and excessive absorption of testosterone with scotal application of Androgel. I don't generally recommend that but occasionally have made that suggestion and then observe to see what happens. KH



Previous
Re: dr KH, please answer - update
Next
Side effect again

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement